Volume 22, issue 6 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Phase tropical hypersurfaces

Gabriel Kerr and Ilia Zharkov

Geometry & Topology 22 (2018) 3287–3320
Bibliography
1 A Björner, Posets, regular CW complexes and Bruhat order, European J. Combin. 5 (1984) 7 MR746039
2 R Forman, Morse theory for cell complexes, Adv. Math. 134 (1998) 90 MR1612391
3 I M Gel’fand, M M Kapranov, A V Zelevinsky, Discriminants, resultants, and multidimensional determinants, Birkhäuser (1994) MR1264417
4 B Grünbaum, V P Sreedharan, An enumeration of simplicial 4–polytopes with 8 vertices, J. Combinatorial Theory 2 (1967) 437 MR0215182
5 Y R Kim, M Nisse, Geometry and a natural symplectic structure of phase tropical hypersurfaces, preprint (2016) arXiv:1609.02181
6 R C Kirby, L C Siebenmann, Foundational essays on topological manifolds, smoothings, and triangulations, 88, Princeton Univ. Press (1977) MR0645390
7 A T Lundell, S Weingram, The topology of CW complexes, Van Nostrand (1969)
8 D Maclagan, B Sturmfels, Introduction to tropical geometry, 161, Amer. Math. Soc. (2015) MR3287221
9 G Mikhalkin, Decomposition into pairs-of-pants for complex algebraic hypersurfaces, Topology 43 (2004) 1035 MR2079993
10 M Nisse, F Sottile, Non-Archimedean coamoebae, from: "Tropical and non-Archimedean geometry" (editors O Amini, M Baker, X Faber), Contemp. Math. 605, Amer. Math. Soc. (2013) 73 MR3204268
11 N Sheridan, On the homological mirror symmetry conjecture for pairs of pants, J. Differential Geom. 89 (2011) 271 MR2863919
12 O Viro, Gluing algebraic hypersurfaces, removing of singularities and constructions of curves, from: "Tezisy Leningradskoj mezhdunarodnoj topologicheskoj konferencii" (1983) 149
13 O Y Viro, On basic concepts of tropical geometry, Tr. Mat. Inst. Steklova 273 (2011) 271 MR2893551